# SDR IXXA20170201054

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 79,150 hours, 24,003 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 729550C
- Part serial: 0115
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 1. FLAPS WENT TO 1, EICAS MESSAGE CENTER HYDRAULIC SYS PRESS ANNUNCIATED. ON STATUS PAGE C HYD QTY READ 0. DURING THE ALTERNATE FLAP EXTENSION THE CAUTION AURAL BEEPER SOUNDED AND EICAS MESSAGE APPEARED "L/E SLAT DISAGREE AND T/E FLAP DISAGREE."  THE SITUATION COULD NOT BE CORRECTED WITH ACCEPTABLE RESULTS.  "ALL FLAPS AND SLATS UP LANDING CHECKLIST" COMPLIED WITH.  FLIGHT 3001 COMPLETED THE CHECKLIST AND LANDED WITH NO FURTHER DIFFICULTIES. CFR CHECKED THE AIRCRAFT OVER BEFORE THE ACFT WAS RELEASED TO GROUND HANDLERS AND MX.   ACFT TOWED OFF THE RUNWAY AND TO THE RAMP. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. FOUND RAM AIR TURBINE  MODULE CHECK VALVE CAP BLOWN OFF. REMOVED AND REPLACED HYDRAULIC PUMP MODULE IAW AMM 29-21-11. OPERATIONAL AND LEAK CHECK SATISFACTORY IAW AMM 29-21-00. FLAP ALTERNATE POWER DRIVE TEST COMPLIED WITH IAW AMM 27-51-00. NO FURTHER DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
